# SDR SWIA200312000

- Difficulty date: May 19, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 28,853 hours, 38,015 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0178
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,888 hours, 8,056 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS CONTROL FAULT ON INBOARD FLAPS.REMOVED AND REPLACED RT IB FLAP ACTUATOR IAW 27-50-07.  REMOVED AND REPLACED FLAP SELECTOR HANDLE IAW 27-50-01.  PN OFF/ON  120-64207-615  SN OFF 280040-316.    FUNCTIONAL TEST AND OPS CHECK GOOD.
